liu.seSearch for publications in DiVA
Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
One-Dimensional Model of Viscoelastic Blood Flow Through a Thin Elastic Vessel
Linköping University, Department of Mathematics, Mathematics and Applied Mathematics. Linköping University, Faculty of Science & Engineering.
St. Petersburg State University, St. Petersburg State Polytechnical University, Institute for Problems in Mechanical Engineering RAS, 61, Bolshoi pr. V.O., St. Petersburg, Russia.
2015 (English)In: Journal of Mathematical Sciences, ISSN 1072-3374, E-ISSN 1573-8795, Vol. 207, no 2, 249-269 p.Article in journal (Refereed) Published
Abstract [en]

Based on the three-dimensional Oldroyd viscoelastic fluid model, we develop a simple linear one-dimensional model of blood flow through a thin blood vessel with an elastic multilayer cylindrical wall. Unlike known models, the obtained system of integrodifferential equations with respect to the variables z and t (the longitudinal coordinate ant time) includes the Volterra operator in t, which takes into account the relaxation effect of stresses in a pulsating flow of blood regarded as a many-component viscoelastic fluid. We construct a simplified differential model corresponding to “short-term memory.” We study the effect of high-amplitude longitudinal oscillations of wall under a dissection (lamination). Bibliography: 24 titles. Illustrations: 1 figure.

Place, publisher, year, edition, pages
Springer-Verlag New York, 2015. Vol. 207, no 2, 249-269 p.
National Category
Computational Mathematics
Identifiers
URN: urn:nbn:se:liu:diva-121595DOI: 10.1007/s10958-015-2370-0OAI: oai:DiVA.org:liu-121595DiVA: diva2:857073
Available from: 2015-09-28 Created: 2015-09-28 Last updated: 2015-10-05Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full text

Search in DiVA

By author/editor
Kozlov, Vladimir
By organisation
Mathematics and Applied MathematicsFaculty of Science & Engineering
In the same journal
Journal of Mathematical Sciences
Computational Mathematics

Search outside of DiVA

GoogleGoogle Scholar

Altmetric score

Total: 134 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf